Monday, September 6, 2010

IVF-Day 8-The hits just keep coming

I thought I would have started my period by today. I hope this doesn't mean that I am not down regulating properly and that everything can still go as planned. All of this is so new to me that I don't know what to expect.

I have had zero side effects from the Lupron which is good in the sense that I have no side effects but what does that mean? Are the drugs working? So many questions.

The biggest hit of all. . .

The Captain was fired from the restaurant Saturday night, in the middle of the dinner rush none the less, by some corporate a**hole. We had a sense that it was going to happen because Corporate has had this vendetta against everyone associated with one of the investors and we are big time. It is a long story but slowly but surely they have been letting everyone go that are from this area and not South Florida, it is personal, political bull shit. When the Regional Manager was letting him go he even said to him "This has nothing to do with how you are as a manager, you did everything right and what this company has asked of you. It is merely a personal vendetta against Ben. You are the second highest grossing store over last year in the company right now". 


We are so pissed! I don't even think that word covers it. The staff is devastated, they loved him so much. We are pretty certain he will find another job fairly quickly. We have already had requests for his resume from several companies. This just sucks, like we need the added stress of having only one paycheck right now on top of everything else. We are trying to enjoy this weekend and deal with everything first thing tomorrow morning. I could really use some prayers right now that everything works out for the best.

3 lovely notes from friends:

kayee September 6, 2010 at 11:53 AM  

Oh no!!! That sucks! Stupid political sh*t! I hope things work out Ok for him and swiftly.
Glad to hear you don't have any side effects from the lupron. When do you go back in to the RE?

Jessica September 6, 2010 at 2:35 PM  

What bullshit!! I'm sorry you are having to deal with this in the middle of your IVF cycle.

I have never had any side effects from Lupron either and it has always done its job...you are just one of the lucky ones that doesn't have the side effects. I hope AF shows soon. Keeping you in my prayers!!

Life in the UK September 7, 2010 at 9:45 AM  

I am so sorry to hear this... Praying for you both and for the Lord to open a door for him soon.

There was an error in this gadget

  © Blogger templates The Professional Template by Ourblogtemplates.com 2008

Back to TOP